MathSciNet Relay Station
MathSciNet bibliographic data
MR1974053 35K57 (35R05)
Yin, Jingxue; Wang, Chunpeng Young measure solutions of a class of forward-backward diffusion equations. J. Math. Anal. Appl. 279 (2003), no. 2, 659–683.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement